MAUDE Adverse Event Report: ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V. CADD MEDICATION CASSETTE RESERVOIR; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V. CADD MEDICATION CASSETTE RESERVOIR; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 21-7309-24
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/19/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional information becomes available.
 
Event or Problem Description
It was reported that there was leakage at the seam of the bladder.It was found out upon lot receipt or after delivery.There was no patient involvement or patient harm.
 
Additional Manufacturer Narrative
A1: updated.D3, d5: updated.H3 and h6 codes: updated.Three (3) samples and fourteen (14) images were returned for evaluation.Lot history review identified no nonconformities related to the complaint.Fourteen (14) images were returned showing multiple cassettes and leak sites on the cassette bags.Visual inspection confirmed the reported leak locations, with one cassette bag found torn open.Functional testing confirmed leakage in all three samples.Sample 1 leaked from corner 2, with damage consistent with side-panel closure during compounding.Sample 2 exhibited leakage due to the bag being extensively torn open.Sample 3 leaked from corner 3, originating from the cassette bag seam.The complaint of leakage was confirmed.The probable cause for sample 1 was damage to the bag seam during side-panel closure; the probable cause for samples 2 and 3 could not be determined.

Brand Name
CADD MEDICATION CASSETTE RESERVOIR
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V.
avenida calidad no.4, parque
tijuana MN 22425
MX  22425
Manufacturer Contact
reed covert
6000 nathan lane n
minneapolis, MN 55442
2247062300
MDR Report Key25178499
Report Number3012307300-2026-05042
Device Sequence Number21468447
Product Code FPA
UDI-Device Identifier10610586032387
UDI-Public(01)10610586032387
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K081156
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number21-7309-24
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer05/06/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/23/2026
Supplement Date Received by Manufacturer06/18/2026
Initial Report FDA Received Date05/14/2026
Supplement Report FDA Received Date07/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown